# SDR CNMA20111021037

- Difficulty date: October 21, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SHEAR WEB DOUBLER IS CORRODED AT RBL 30 BS 1681.  REMOVED AND FABRICATED NEW REPAIR OUT OF 2024-T3 .080 AND INSTALLED NEW REPAIR ON AFT GALLEY SHEAR WEB RBL 30 BS 1681 IAW SRM 53-60-51, FIG 201.
